# SDR ASAA0040160

- Difficulty date: December 27, 2000
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSP - BEFORE FLIGHT, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 10, LOOSE WIRING.  INSPECTED AND FOUND LOOSE WIRING, RECONNECTED WIRING.  OPS CHECK NORMAL.  (M)
